# SDR CA061219016

- Difficulty date: November 16, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Beech 400BEECH
- Engine: Pwa JT15D5
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 311705601
- Part serial: 049562
- Condition: Leaking
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT ENGINE FUEL PRESSURE BEGAN TO FLUCTUATE FOLLOWED BY AN UNCOMMANDED POWER REDUCTION.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20061219016)
